Some coefficient bounds associated with transforms of bounded turning functions

  • N. Vani Gitam Inst. Sci., GITAM Univ., Visakhapatnam, India
  • D. Vamshee Krishna Gitam Sci., GITAM Univ., Visakhapatnam, India
  • D. Shalini Dr. B. R. Ambedkar Univ., Srikakulam, India
Keywords: holomorphic bounded turning function, upper bound, functionals connected with Hankel determinant, positive real part function.


UDC 517.5

We present the derivation of an upper bound for the Hankel determinants of certain orders linked with the $k$th-root transform $[f(z ^k )] ^{\frac{1}{k}}$ of the holomorphic mapping $f(z)$ whose derivative has a positive real part with normalization, namely, $f(0)=0$ and $f'(0)=1.$


R. M. Ali, S. K. Lee, V. Ravichandran, S. Supramaniam, The Fekete–Szegö coefficient functional for transforms of analytic functions, Bull. Iranian Math. Soc., 35, № 2, 119–142 (2009).

A. K. Bakhtin, I. V. Denega, Extremal decomposition of the complex plane with free poles, J. Math. Sci., 246, № 1, 1–17 (2020). DOI:

I. Denega, Extremal decomposition of the complex plane for $n$-radial system of points, Azerbaijan J. Math., Special Issue Dedicated to the 67th Birth Anniversary of Prof. M. Mursaleen, 64–74 (2021).

P. L. Duren, Univalent functions, Grundlehren Math. Wiss., vol. 259, Springer, New York (1983).

T. Hayami, S. Owa, Generalized Hankel determinant for certain classes, Int. J. Math. Anal., 4, № 52, 2573–2585 (2010).

R. J. Libera, E. J. Zlotkiewicz, Early coefficients of theinverse of a regular convex function, Proc. Amer. Math. Soc., 85, № 2, 225–230 (1982). DOI:

A. E. Livingston, The coefficients of multivalent close-to-convex functions, Proc. Amer. Math. Soc., 21, № 3, 545–552 (1969). DOI:

T. H. MacGregor, Functions whose derivative have a positive real part, Trans. Amer. Math. Soc., 104, № 3, 532–537 (1962). DOI:

Ch. Pommerenke, Univalent functions, Vandenhoeck and Ruprecht, Göttingen (1975).

Ch. Pommerenke, On the coefficients and Hankel determinants of univalent functions, J. London Math. Soc. (1), 41, 111–122 (1966). DOI:

P. Zaprawa, On Hankel determinant $H_2(3)$ for univalent functions, Results Math., 73, № 3, Article 89 (2018). DOI:

P. Zaprawa, Third Hankel determinants for subclasses of univalent functions, Mediterr. J. Math., 14, № 1, 1–10 (2017). DOI:

How to Cite
Vani, N., D. V. Krishna, and D. Shalini. “Some Coefficient Bounds Associated With Transforms of Bounded Turning Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 12, Jan. 2023, pp. 1673 -78, doi:10.37863/umzh.v74i12.6671.
Research articles